# SDR SWAA2022072011781

- Difficulty date: May 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTING REPAIR ON FLOORBEAM LOCATED BS986 RBL43 AND WL208 AT AFT GALLEY AREA 2022-274553 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] TOOL USED DIGITAL CALIPER P/N: 500-193-30 S/N: 0000291 DUE DATE: 16-SEP-22.;[03] REFER TO FAULT TTG8Q00CNPR1 WHERE EA 22-153-01743 WAS ADDED AS A SUBTASK.;[04] REFER TO FAULT TTG8Q00CNPR1 WHERE EA 22-153-01743 WAS ADDED AS A SUBTASK. SIGN OFF INDIVIDUAL BELOW.;[05] REFER TO FAULT TTG8Q00CNPR1 WHERE EA 22-153-01743 WAS ADDED AS A SUBTASK. SEE INDIVIDUAL SIGNOFF?S BELOW RII
